# SDR SWAA2023062060977

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,157 hours, 22,813 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CARGO COMPARTMENT FLOORBOARD 140BF IS WTL<[01] REMOVED FLOOR BOARD REF AMM 20-50-11.  FABRICATED AND INSTALLED FLOORBOARD PANEL PER M/M 25-52-01 & 25-52-10.;[03] VERIFIED FABRICATION AND INSTALLATION OF FLOORBOARD PANEL PER M/M 25-52-01 & 25-52-10.
